# SDR CA081029003

- Difficulty date: October 24, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 39,802 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6120 · Propeller Controlling System
- Part: Signal Cond Unit
- Part number: 30005000024
- Condition: Inoperative
- Location: Propeller
- Part time: 35,236 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) JUST AFTER TAKEOFF, NR 2 ENGINE WENT TO FEATHER. AUTO FEATHER WAS ARMED/CREW HAD NOT COMMANDED AN ENG FEATHER. CREW COMPLETED SHUT DOWN OF NR2 ENG, DECLARED AN EMERGENCY AND RETURNED TO ORIGINATING AIRPORT. NO OTHER INCIDENTS DURING LANDING. MAINT INTERROGATION OF FDR RECORD SHOWS ELECTRONIC FEATHER SIGNAL WAS GENERATED BY THE TSCU AND SYSTEMS RESPONDED TO THIS SIGNAL AND COMMENCED FEATHERING OF THE NR 2 ENGINE. ENG MFG EXAMINATION OF FDR DATA SHOWS ENGINE AND PROP OVER TORQUE DURING ENGINE FEATHER. DILASTIC TEST OF ENG HARNESS AND TSCU SHOWED NO CONFIRMED FAULTS. ENG HARNESS AND TSCU (TSCU SUSPECTED) REPLACED FOR TROUBLESHOOTING. ENGINE OVER TORQUE INSPECTIONS COMPLETED AND ALLOWED TO CONTINUE IN SERVICE. PROP REPLACED DUE TO OVER TORQUE CONDITION.
